# SDR QXEA2022042500174

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,723 hours, 25,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BC50390106
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTS EXIT SIGN COVER BY EMERGENCY EXIT HAS DETACHED. REMOVED FROM SERVICE. RESECURED EXIT SIGN COVER BY EMERGENCY EXIT DOOR. AIRCRAFT RETURNED TO SERVICE.
